A class of error-correcting pooling designs over complexes

Tayuan Huang, Kaishun Wang*, Chih-wen Weng

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

2 Scopus citations

Abstract

As a generalization of d e -disjunct matrices and (w,r;d)-cover-free-families, the notion of (s,l) e -disjunct matrices is introduced for error-correcting pooling designs over complexes (or set pooling designs). We show that (w,r,d)-cover-free-families form a class of (s,l) e -disjunct matrices. Moreover, a decoding algorithm for pooling designs based on (s,l) e -disjunct matrices is considered.

Original languageEnglish
Pages (from-to)486-491
Number of pages6
JournalJournal of Combinatorial Optimization
Volume19
Issue number4
DOIs
StatePublished - 1 May 2010

Keywords

  • Complex
  • Decoding
  • Disjunct matrix
  • Pooling design

Fingerprint Dive into the research topics of 'A class of error-correcting pooling designs over complexes'. Together they form a unique fingerprint.

Cite this